# SDR 96FDEA01394

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727227
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516317251
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0648  AND 030, CORROSION ON CHORD BS 350 RBL 18 TO LBL 18 WL 148 UNDER NUTPLATES.
